MAUDE Adverse Event Report: VYAIRE MEDICAL SUPERNOVA NASAL PAP VENTILATION SYSTEM(LARGE); CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL SUPERNOVA NASAL PAP VENTILATION SYSTEM(LARGE); CARDIOPULMONARY RESUSCITATION AID KIT
Model Number SUPERNOVA NASAL PAP VENTILATION SYSTEM(LARGE)
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the elastic bag designed to manually assist breathing had multiple holes formed at the folded seams of the product.There was no patient harm reported.
 
Additional Manufacturer Narrative
Device evaluation: d9, g3, g6, h2, h3,h6 and h10.The device history record of the p/n ssl-20 was reviewed in order to detect any issues related to the defect reported by the customer during its manufacturing.The complete lot was manufactured, inspected, and released per our internal procedures, and no issues were found.The customer sent one ssl-20 for the investigation.The sample was visually inspected according to pqas sel-20 etal and it was observed that the bag part number 71-10005 had a hole.Therefore, the defect reported by the customer was confirmed.However, our process and areas related to this complaint were reviewed but no issues were found.The root cause was undetermined.Although the root cause was undetermined, we notified our supplier about the issue with the green bags.Part number 71-10005, whose corrective and preventive actions will be provided under scar mx-2021-047.

Brand Name
SUPERNOVA NASAL PAP VENTILATION SYSTEM(LARGE)
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali,
MX  
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13266426
Report Number2050001-2022-00030
Device Sequence Number4761191
Product Code OEV
UDI-Device Identifier10190752145467
UDI-Public(01)10190752145467(10)0004155700
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPERNOVA NASAL PAP VENTILATION SYSTEM(LARGE)
Device Catalogue NumberSSL-20
Device Lot Number0004155700
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date01/17/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown